# SDR SWIA200920772

- Difficulty date: January 3, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 252 hours, 141 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530003
- Part serial: MAL0304
- Condition: Faulty
- Location: Nlg Steering
- Part time: 7,079 hours, 4,575 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4889 - NOSE WHEEL STEERING MESSAGE DURING TAKEOFF.  REPLACED NOSE WHEEL STEERING MANIFOLD, P/N: 53000-3, S/N ON, MAL-0118, S/N OFF, MAL-0304.
